# SDR AALA20100408TUL04

- Difficulty date: April 8, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 788 LEFT WINDOW PAN CRACKED AT UPPER FORWARD CORNER.  DAMAGED AREA REMOVED AND DOUBLER INSTALLED PER AARD 56-10-00-25.
